RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 8, Pages 1462–1469 (Mi de2854)  

Ordinary Differential Equations

The problem of conjugation for systems of ordinary differential equations

Tran Duc Van

V. I. Lenin Belorusskii State University

Full text: PDF file (680 kB)

Bibliographic databases:
UDC: 517.91+94
Received: 14.06.1974

Citation: Tran Duc Van, “The problem of conjugation for systems of ordinary differential equations”, Differ. Uravn., 12:8 (1976), 1462–1469

Citation in format AMSBIB
\Bibitem{Tra76}
\by Tran Duc Van
\paper The problem of conjugation for systems of ordinary differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 8
\pages 1462--1469
\mathnet{http://mi.mathnet.ru/de2854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=447682}
\zmath{https://zbmath.org/?q=an:0351.34003}


Linking options:
  • http://mi.mathnet.ru/eng/de2854
  • http://mi.mathnet.ru/eng/de/v12/i8/p1462

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020